# SDR SWAA2024022745482

- Difficulty date: January 27, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 39,482 hours, 18,290 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION O/B FIXED LEADING EDGE CHANNEL AT OFSS400 AT RT WING 2024-69128<[01] REPLACED CHANNEL LOCATED O/B FIXED LEADING EDGE AT OFSS400 AT RT WING IAW B737-800 SRM 51-40-02 AND DWG 112A4402; SHEET 41; REV -. SEE INDIVIDUAL SIGNS-OFF BELOW.;[02] REPLACED CHANNEL LOCATED O/B FIXED LEADING EDGE AT OFSS400 AT RT WING IAW B737-800 SRM 51-40-02 AND DWG 112A4402; SHEET 41; REV -. SEE INDIVIDUAL SIGNS-OFF BELOW.
